# SDR SWIA201436009

- Difficulty date: January 8, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 25,276 hours, 21,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL HAS CORROSION AROUND NUTPLATE HOLES.  C-CHECK REMOVED CORROSION FROM CARGO DOOR SILL AROUND THE NUTPLATE HOLES IAW REO.
